# SDR DXTA2012082305104

- Difficulty date: August 22, 2012
- Submitted: September 17, 2012
- Operation: Air carrier
- Aircraft: N633QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605526
- Aircraft time: 7,149 hours, 5,481 cycles
- Engine: Pwc PW545B
- System (JASC): 2170 · Humidity Control System
- Part: Coalescer Bag
- Part number: 8323712
- Condition: Contaminated
- Location: Cabin Air
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DESCENDING THROUGH 34,000 FT, BOTH PILOTS OBSERVED AN EXHAUST FUME ODOR THAT DID NOT DISSIPATE UNTIL THE ENGINES WERE SHUTDOWN.  R & R ECS WATER SEPARATOR CONDENSER IAW MM 21-51-00. OPS & LEAK CHECKED GOOD.
